# SDR DALA2024092309293

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON LOWER WORK DECK COMPARTMENT 110 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPAIRED PER ER/A 619768-14. (0566989)
